# SDR CALA2025121712200

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 66,193 hours, 27,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT  FL350/RAN CHECKLIST, LT PACK ALREADY OFF FOR BLEED TRIP OFF. CABIN FOUND AUTO FAIL LIGHT & ALT LIGHT ON, ON CABIN PRESSURE MODULE. PERFORMED BITE TEST OF DCPC IAW FIM 21-31, TASK 801, & RESET CONTROLLER FOR RESET RECOVERABLE FAULTS IAW STEP B. (1) (C).  EXISTING FAULTS SHOWED NO FAULTS, BUT FAULT HISTORY SHOWED MANUAL SWITCH & CAB ALT  10,000 FT. ON FLT LEG 00. FLT LEG 01 & 03 SHOWED LOW INFL/ HI LEAKG.  PERFORMED GROUND TEST BITE PROCEDURE IAW FIM 21-31, TASK 801, SYS OK. DISPLAYED AT END OF TEST.  PERFORMED PRESSURE SYS MANUAL MODE TEST IAW AMM. 21-31-00-710-801 TO CONFIRM OPS OF AFT OUTFLOW VALVE, TEST PASSED.  PERFORMED CABIN PRESSURE LEAK TEST, RATE OF CLIMB STAYED ROSE TO .5 & LOWERED TO 0 WHILE DIFF PRESSURE STRUGGLED TO RISE PAST 1 PSI. FOUND BROKEN CLAMP ON APU DUCT IN HELL HOLE.  R & R CLAMP IAW AMM 36-13-01-000-806 & PRESSURIZED AGAIN, NO HELP.  PRESSURIZED ACFT AGAIN IAW AMM 05-51-91-790-801, FOUND MISSING BELLY DRAIN SEAL AT BS 727 AFT OF W/W  ALSO FOUND LEAKING BELLY DRAIN SEALS NEAR E&E DOOR.  R & R 4 DRAIN SEALS & REPLACED WIGH SERVICEABLE ONES IAW AMM 51-41-13-020-801. PERFORMED CABIN PRESSURE LEAK TEST IAW 05-51-91-790-801. CABIN DIFFERENTIAL PRESSURE WENT UP TO 4 PSI. NO LEAK FOUND ON REPLACED SEALS. OK TO CONTINUE.
